# SDR AALA20100712STL01

- Difficulty date: July 12, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N181AN
- Make and model: Boeing 757223
- Aircraft serial: 29591
- Aircraft time: 36,380 hours, 12,386 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EGRESS LIGHTING INOPERATIVE.  FOUND PINCHED WIRE AT LEFT NUMBER 1 DOOR AND REROUTED.  OPS CHECKED NORMAL.
